On a conjecture of E. Thomas concerning parametrized Thue equations

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)375-394
JournalActa Arithmetica
Volume98
Publication statusPublished - 2001

Cite this

On a conjecture of E. Thomas concerning parametrized Thue equations. / Heuberger, Clemens.

In: Acta Arithmetica, Vol. 98, 2001, p. 375-394.

Research output: Contribution to journalArticleResearchpeer-review

@article{3f30253375c54a8491c2d951b04f63e6,
title = "On a conjecture of E. Thomas concerning parametrized Thue equations",
author = "Clemens Heuberger",
year = "2001",
language = "English",
volume = "98",
pages = "375--394",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",

}

TY - JOUR

T1 - On a conjecture of E. Thomas concerning parametrized Thue equations

AU - Heuberger, Clemens

PY - 2001

Y1 - 2001

M3 - Article

VL - 98

SP - 375

EP - 394

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

ER -